Aa
A
A
A
Close
Dermatology Community
53.6k Members
Avatar universal

Skin rashes

Hello!
For the past 3months I am suffering from rashes and itching around my buttocks, things, genitals, rectum spreading up to my knees. I consulted a doctor who got an esnophil test which was 280. I took medication for 21days of benocide forte along with levo certrizine and albandazole. Earlier, there was some relief but once the course is over, the rashes and itching has reoccurred. Earlier, itching and rashes occurred  everyday, now it's restricted to 3-4days. Kindly let me know what exactly is wrong. Is it a skin problem or parasite problem. P.S. there has been no change in my lifestyle or food habits. Please help...
1 Responses
563773 tn?1374250139
MEDICAL PROFESSIONAL
Hello,
For such symptoms hives should be ruled out. You can apply an anti-itch cream or lotion to the affected area. Oral antihistamine, such as Benadryl can also be used. You should take a comfortably cool bath and wear smooth-textured cotton clothing. Also apply calamine lotion and take oral steroids for the same.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.

Have an Answer?
Top Dermatology Answerers
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Learn to identify and prevent bites from summer’s most common pests.
Doctors argue for legislation to curb this dangerous teen trend in the latest Missouri Medicine report.
10 ways to keep your skin healthy all winter long
How to get rid of lumpy fat on your arms, hips, thighs and bottom
Diet “do’s” and “don’ts” for healthy, radiant skin.
Images of rashes caused by common skin conditions